MAUDE Adverse Event Report: CETERIX ORTHOPAEDICS, INC NOVOCUT SUTURE MANAGER; ACCESSORIES,ARTHROSCOPIC

CETERIX ORTHOPAEDICS, INC NOVOCUT SUTURE MANAGER; ACCESSORIES,ARTHROSCOPIC
Model Number CTX-C001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after a knee arthroscopy, using one (1) novocut suture, the patient experienced pain and swelling in the right knee, and the patient reported feeling a lump inside the right knee.The patient was treated on an additional surgery and is not recovered.
 
Additional Manufacturer Narrative
Internal complaint reference: case-(b)(4).
 
Additional Manufacturer Narrative
H6, type of investigation was corrected.
 
Additional Manufacturer Narrative
H3, h6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.The instructions for use were reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A clinical review states that the case report forms were reviewed.However, it did not provide any clinical insight into the reported issue of pain, swelling, and feeling a lump in the right knee.Therefore, there were no clinical factors found which would have contributed to the reported event.The patient impact beyond the additional surgery could not be determined.However, it was reported that the patient has not recovered.No further clinical assessment can be rendered at this time.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.

Brand Name
NOVOCUT SUTURE MANAGER
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
CETERIX ORTHOPAEDICS, INC
6500 kaiser dr ste 120
fremont CA 94555
Manufacturer (Section G)
CETERIX ORTHOPAEDICS, INC
6500 kaiser dr ste 120
fremont CA 94555
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key16748741
Report Number3009131204-2023-00012
Device Sequence Number12893806
Product Code NBH
UDI-Device Identifier00853541006129
UDI-Public00853541006129
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/05/2022
Device Model NumberCTX-C001
Device Catalogue NumberCTX-C001
Device Lot NumberM200154
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer08/14/2023
08/24/2023
Initial Report FDA Received Date04/16/2023
Supplement Report FDA Received Date08/18/2023
08/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age37 YR
Patient SexMale
Patient Weight93 KG